Alert archive / Georgia / Special Weather Statements in 2012

Special Weather Statement, NWS Atlanta, GA

March 16, 2012Chattooga County, Georgia

NWS Atlanta, GA issued this special weather statement at Mar 16, 2012, 2:40 PM EDT for Chattooga County, Georgia. It was in force for 35 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Mar 16, 2012, 2:40 PM EDT (18:40 UTC)
Expired
Mar 16, 2012, 3:15 PM EDT
In force
35 min
Issued by
NWS Atlanta, GA

County Chattooga County, GA

The radar

The Northeast Alabama radar (KHTX), 84 km from the middle of the area, began a volume at 18:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 6.7 hours before the alert went out and 146 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 123 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2012-03-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 75 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
123 J/kg
Mixed-layer CIN
-175 J/kg
Mixed-layer LCL
1234 m above ground
0-6 km bulk shear
10 kt
0-1 km storm-relative helicity
75 m²/s²
0-3 km storm-relative helicity
86 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

315 
WWUS82 KFFC 161840
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT FRI MAR 16 2012

GAZ002-011-161915-
240 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WALKER AND
CHATTOOGA COUNTIES UNTIL 315 PM EDT...

AT 238 PM EDT/138 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM MENLO TO 5 MILES NORTHWEST OF
CHATTOOGAVILLE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER AND CHATTOOGA COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...CLOUDLAND...
CHATTOOGAVILLE...CENTER POST...BERRYTON...LYERLY...SUMMERVILLE...
TRION...HOLLAND...JAMES H. FLOYD STATE PARK...TIDINGS...SUBLIGNA AND
SUTTLES MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3460 8543 3464 8505 3440 8525 3438 8533
      3434 8535 3432 8548 3450 8551
TIME...MOT...LOC 1840Z 259DEG 16KT 3452 8541 3438 8552

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Mar 16, 1:36 PM EDT, 1 hour 4 minutes earlier.

Area forecast discussion, Mar 16, 1:36 PM EDT, 1 hour 4 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
136 PM EDT FRI MAR 16 2012

.PREV DISCUSSION... /ISSUED 1020 AM EDT FRI MAR 16 2012/

UPDATE...
NO CHANGES PLANNED FOR THIS MORNING. FORECAST LOOKS OKAY.

PREVIOUS DISCUSSION...
SHORT TERM /TODAY THROUGH SATURDAY NIGHT/...
WEAK UPPER RIDGING CONTINUES ACROSS THE REGION THROUGH THE PERIOD...
HOWEVER NORTH AND CENTRAL GEORGIA REMAIN ALONG THE NORTHERN EDGED OF
THE RIDGE WHERE WEAK WAVES MOVING THROUGH THE FLOW WILL CONTINUE TO
AFFECT THE FORECAST AREA. BEST CHANCES FOR PRECIPITATION...AND
CONVECTION...WILL REMAIN ACROSS NORTH GEORGIA WHERE UPPER SUPPORT IS
BEST AND RIDGE IS WEAKER. INSTABILITY REMAINS MODERATE AND ISOLATED
SEVERE THUNDERSTORMS CANNOT BE RULED OUT...BUT WIDESPREAD SEVERE
WEATHER IS NOT EXPECTED. BY SATURDAY THE UPPER RIDGE IS BEGINNING TO
BUILD NORTH AGAIN IN RESPONSE TO A DEEPENING TROUGH TO THE WEST...
BUT SHOULD NOT BE STRONG ENOUGH TO SUPPRESS ALL CONVECTION.

WITH THE UPPER RIDGE PERSISTING ACROSS THE REGION AFTERNOON
TEMPERATURES WILL REMAIN AROUND RECORD LEVELS THROUGH SATURDAY.

20

LONG TERM /SUNDAY THROUGH THURSDAY/...
GFS/ECMWF MODELS IN GOOD AGREEMENT THROUGH EXTENDED PERIODS.  BOTH
MODELS DEEPEN LOW OVER THE SOUTHERN PLAINS BY MIDWEEK.  THIS ALLOWS
NARROW RIDGING OVER THE EAST TO BUILD NORTHWARD. MODELS CONTINUE TO
SHOW WEAK IMPULSES ROTATING OVER THE TOP OF THE RIDGE...ACROSS
PORTIONS OF NORTH AND EAST GEORGIA SUNDAY AND MONDAY...BEFORE
SHIFTING FURTHER EAST BY TUESDAY. PRECIPITABLE WATER REMAINS IN THE
ONE TO ONE AND ONE-QUARTER INCH RANGE THROUGH THURSDAY HOWEVER...
AND WITH SUMMER LIKE PATTERN IN PLACE...THERE WILL STILL BE ENOUGH
MOISTURE AND INSTABILITY FOR ISOLATED CONVECTION EACH AFTERNOON.
MODELS ARE TRENDING TOWARD A SLOWER ADVANCEMENT OF THE SYSTEM
DEVELOPING OVER THE SOUTHERN PLAINS...WITH SYSTEM STILL WEST OF
FORECAST AREA BY THE END OF THE WORK WEEK. GUIDANCE  TEMPERATURES
CONTINUE TEN TO TWENTY DEGREES ABOVE NORMAL THROUGH NEXT
WEEK...WHICH WILL REMAIN BELOW RECORD HIGH TEMPERATURES.
12

CLIMATE...

RECORDS FOR 03-16

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      82 1945     37 1960     62 2002     19 1890
   KATL      84 1945     34 1900     64 2002     18 1890
   KCSG      85 2002     51 1969     65 2002     27 1988
                                                    1949
   KMCN      87 1955     42 1900     65 1942     26 1916

RECORDS FOR 03-17

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      85 1945     39 2005     62 1945     23 1924
   KATL      86 1945     38 1892     65 2002     23 1895
   KCSG      88 2002     45 2005     67 2002     30 1981
                                                    1954
   KMCN      88 1945     44 2005     65 1908     27 1988

RECORDS FOR 03-18

               MAX TEMPERATURE         MIN TEMPERATURE
  STATION      HIGH        LOW         HIGH        LOW
  -------  ----------  ----------  ----------  ----------
   KAHN      87 1921     45 1998     63 1908     23 1967
                                                    1941
                                                    1902
   KATL      84 1982     30 1892     67 1908     20 1902
   KCSG      89 1982     49 1988     64 1982     29 1967
   KMCN      88 1908     43 1902     67 1908     28 2007
                                                    1941
.AVIATION...
18Z UPDATE...
MAIN CONCERN TODAY IS TIMING OF THE CONVECTION. ALL GUIDANCE
SUGGESTS A 19Z TO 02Z TIME FRAME FOR THE POSSIBILITY OF
THUNDERSTORMS. WENT TEMPO TS AT ALL TAF SITES AND WILL ADJUST
THIS TEMPO WHEN STORMS START TO INITIATE IN ORDER TO BETTER NAIL
DOWN THE TIMING. OTHERWISE TOMORROW LOOKS LIKE A REPEAT OF TODAY
WEATHER WISE WITH NO VISBY OR CEILING CONCERNS EXCEPT FOR MCN
WHERE MVFR CONDITIONS MAY BE POSSIBLE IN THE AM TOMORROW.

//ATL CONFIDENCE...18Z UPDATE...
LOW CONFIDENCE ON TIMING OF CONVECTION AT KATL...HIGH CONFIDENCE
ON ALL OTHER ELEMENTS.

26

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          84  58  84  58 /  40  40  30  30
ATLANTA         82  62  82  61 /  40  30  30  30
BLAIRSVILLE     79  54  77  53 /  50  40  40  40
CARTERSVILLE    82  57  83  53 /  40  40  30  30
COLUMBUS        84  62  84  60 /  30  20  30  10
GAINESVILLE     81  60  81  59 /  40  40  30  30
MACON           84  60  84  57 /  30  20  30  20
ROME            82  58  81  56 /  40  40  30  30
PEACHTREE CITY  82  57  81  54 /  30  30  30  20
VIDALIA         85  62  84  61 /  20  20  30  20

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

26
Hazardous weather outlook, Mar 16, 6:04 AM EDT, 8 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
604 AM EDT FRI MAR 16 2012

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-171015-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
604 AM EDT FRI MAR 16 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...
SCATTERED THUNDERSTORMS EXPECTED WITH ISOLATED SEVERE
THUNDERSTORMS POSSIBLE OVER NORTH AND CENTRAL GEORGIA THIS
AFTERNOON AND EVENING.

.SYNOPSIS...
SURFACE HIGH PRESSURE WILL CONTINUE TO COMBINE WITH WEAK UPPER
LEVEL RIDGING TO KEEP A WARM...MOIST AIRMASS OVER GEORGIA.

.PRIMARY HAZARDS...
THE PRIMARY HAZARDS ASSOCIATED WITH THE STRONGER THUNDERSTORMS
WILL BE STRONG WIND GUSTS...LARGE HAIL AND CLOUD-TO-GROUND
LIGHTNING. THE MOST LIKELY TIME FOR THUNDERSTORMS WILL BE FROM 2PM
TO 10 PM.

.DISCUSSION...
A WARM AND MOIST AIRMASS WILL REMAIN IN PLACE. BY THIS
AFTERNOON...CAPES WILL INCREASE TO 1500-2000 ACROSS PORTIONS OF
NORTH AND CENTRAL GEORGIA AS IMPULSES MOVE THROUGH THE UPPER LEVEL
FLOW. THESE IMPULSES WILL AID IN THE DEVELOPMENT OF SCATTERED
THUNDERSTORMS WITH ISOLATED SEVERE ACTIVITY. STRONG WINDS AND HAIL
WILL BE THE MAIN THREATS.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...
THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Mar 16, 2:28 PM EDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
228 PM EDT FRI MAR 16 2012

GAZ002>004-161900-
228 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL IN WHITFIELD...
WALKER AND CATOOSA COUNTIES UNTIL 300 PM EDT...

AT 223 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM BOYNTON TO LAFAYETTE...MOVING EAST AT 15
MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WHITFIELD...WALKER AND CATOOSA COUNTIES THROUGH 300 PM EDT.
SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE BLUE SPRING...
BEAUMONT...BOYNTON...INDIAN SPRINGS...GRAYSVILLE...LAFAYETTE...
LINWOOD...ROCK SPRING...NOBLE...WOOD STATION...RINGGOLD...NAOMI...
SALEM...TUNNEL HILL AND MILL CREEK. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3498 8482 3493 8484 3487 8482 3484 8485
      3481 8486 3480 8484 3478 8486 3479 8487
      3474 8485 3471 8490 3471 8493 3470 8492
      3460 8508 3461 8552 3476 8529 3499 8522
TIME...MOT...LOC 1829Z 273DEG 12KT 3491 8513 3476 8518
          3466 8532
Local storm report, Mar 16, 2:32 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
232 PM EDT FRI MAR 16 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0955 PM     HAIL             1 SSW SONORAVILLE       34.43N 84.83W
03/15/2012  E1.00 INCH       GORDON             GA   911 CALL CENTER

            BARTOW COUNTY 911 EMPLOYEE REPORTED DIME TO QUARTER SIZED
            HAIL AT THEIR RESIDENCE NEAR THE GORDON-BARTOW COUNTY
            LINE. NOTED HAIL COVERED LAWN AND CAR HOODS. RADAR
            ESTIMATED TIME OF 955 PM EDT FOR HAIL IN THE AREA.

&&

RGARCIA
Special weather statement, Mar 16, 2:40 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
240 PM EDT FRI MAR 16 2012

GAZ002-011-161915-
240 PM EDT FRI MAR 16 2012

...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WALKER AND
CHATTOOGA COUNTIES UNTIL 315 PM EDT...

AT 238 PM EDT/138 PM CDT/...NATIONAL WEATHER SERVICE DOPPLER RADAR
INDICATED STRONG THUNDERSTORMS FROM MENLO TO 5 MILES NORTHWEST OF
CHATTOOGAVILLE...MOVING EAST AT 20 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WALKER AND CHATTOOGA COUNTIES THROUGH 315 PM EDT. SOME
LOCATIONS IN THE PATH OF THESE STORMS INCLUDE MENLO...CLOUDLAND...
CHATTOOGAVILLE...CENTER POST...BERRYTON...LYERLY...SUMMERVILLE...
TRION...HOLLAND...JAMES H. FLOYD STATE PARK...TIDINGS...SUBLIGNA AND
SUTTLES MILL. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON
ROADWAYS.

&&

LAT...LON 3460 8543 3464 8505 3440 8525 3438 8533
      3434 8535 3432 8548 3450 8551
TIME...MOT...LOC 1840Z 259DEG 16KT 3452 8541 3438 8552

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 15, 8:00 PM EDTSpecial Weather StatementFFCGilmer, Gordon, Pickens30 min
Mar 15, 8:09 PM EDTSpecial Weather StatementFFCBartow36 min
Mar 15, 8:12 PM EDTSpecial Weather StatementFFCWhitfield33 min
Mar 15, 8:43 PM EDTSpecial Weather StatementFFCWhitfield32 min
Mar 15, 8:51 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker39 min
Mar 15, 9:01 PM EDTSpecial Weather StatementFFCCatoosa, Whitfield29 min
Mar 15, 9:27 PM EDTSpecial Weather StatementFFCMurray, Whitfield33 min
Mar 15, 9:31 PM EDTSpecial Weather StatementFFCBartow29 min
Mar 15, 9:37 PM EDTSevere Thunderstorm WarningFFCBartow, Gordon23 min
Mar 15, 9:53 PM EDTSpecial Weather StatementFFCCatoosa37 min
Mar 15, 10:18 PM EDTSpecial Weather StatementFFCChattooga27 min
Mar 15, 10:24 PM EDTSpecial Weather StatementFFCMurray, Whitfield36 min
Mar 15, 10:43 PM EDTSpecial Weather StatementFFCChattooga32 min
Mar 16, 12:18 AM EDTSpecial Weather StatementFFCForsyth, Hall42 min
Mar 16, 12:33 AM EDTSevere Thunderstorm WarningFFCForsyth, Hall27 min
Mar 16, 1:19 AM EDTSpecial Weather StatementFFCClarke41 min
Mar 16, 2:28 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield32 min
Mar 16, 2:31 PM EDTSevere Thunderstorm WarningFFCBibb, Houston, Twiggs44 min
Mar 16, 2:46 PM EDTSpecial Weather StatementFFCCoweta29 min
Mar 16, 3:07 PM EDTSpecial Weather StatementFFCChattooga23 min
Mar 16, 3:10 PM EDTSpecial Weather StatementFFCDade35 min
Mar 16, 3:11 PM EDTSpecial Weather StatementFFCLamar, Monroe34 min
Mar 16, 3:12 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker, Whitfield33 min
Mar 16, 3:22 PM EDTSpecial Weather StatementFFCJasper23 min
Mar 16, 3:23 PM EDTSpecial Weather StatementFFCWalker37 min
Mar 16, 3:26 PM EDTSpecial Weather StatementFFCChattooga34 min
Mar 16, 3:35 PM EDTSevere Thunderstorm WarningFFCCatoosa, Walker10 min
Mar 16, 3:41 PM EDTSpecial Weather StatementFFCCatoosa34 min
Mar 16, 3:45 PM EDTSpecial Weather StatementFFCCobb30 min
Mar 16, 3:49 PM EDTSevere Thunderstorm WarningFFCChattooga, Walker30 min
Mar 16, 3:53 PM EDTSpecial Weather StatementFFCCatoosa22 min
Mar 16, 3:59 PM EDTSpecial Weather StatementFFCMontgomery, Wheeler31 min
Mar 16, 4:01 PM EDTSpecial Weather StatementFFCPaulding14 min
Mar 16, 4:08 PM EDTSpecial Weather StatementFFCCatoosa, Walker, Whitfield37 min
Mar 16, 4:18 PM EDTSpecial Weather StatementFFCBibb27 min
Mar 16, 4:22 PM EDTSevere Thunderstorm WarningFFCBibb, Twiggs23 min
Mar 16, 4:30 PM EDTSpecial Weather StatementFFCJasper30 min
Mar 16, 4:37 PM EDTSpecial Weather StatementFFCMontgomery, Telfair, Wheeler23 min
Mar 16, 4:38 PM EDTSpecial Weather StatementFFCJasper37 min
Mar 16, 4:44 PM EDTSpecial Weather StatementFFCMacon31 min
Mar 16, 4:48 PM EDTSpecial Weather StatementFFCTalbot27 min
Mar 16, 4:53 PM EDTSpecial Weather StatementFFCEmanuel37 min
Mar 16, 4:58 PM EDTSpecial Weather StatementFFCTelfair, Wheeler32 min
Mar 16, 5:01 PM EDTSpecial Weather StatementFFCJohnson29 min
Mar 16, 5:05 PM EDTSpecial Weather StatementFFCCoweta25 min
Mar 16, 5:08 PM EDTSpecial Weather StatementFFCBartow37 min
Mar 16, 5:10 PM EDTSpecial Weather StatementFFCTelfair, Wheeler35 min
Mar 16, 5:15 PM EDTSpecial Weather StatementFFCMacon30 min
Mar 16, 5:24 PM EDTSpecial Weather StatementFFCCoweta36 min
Mar 16, 5:27 PM EDTSpecial Weather StatementFFCEmanuel33 min
Mar 16, 5:37 PM EDTSpecial Weather StatementFFCBibb23 min
Mar 16, 5:39 PM EDTSpecial Weather StatementFFCTelfair36 min
Mar 16, 5:49 PM EDTSpecial Weather StatementFFCEmanuel26 min
Mar 16, 5:57 PM EDTSpecial Weather StatementFFCDawson48 min
Mar 16, 6:06 PM EDTSpecial Weather StatementFFCPaulding24 min
Mar 16, 6:11 PM EDTSpecial Weather StatementFFCOglethorpe34 min
Mar 16, 6:29 PM EDTSpecial Weather StatementFFCTelfair46 min
Mar 16, 6:45 PM EDTSpecial Weather StatementFFCGlascock45 min
Mar 16, 7:07 PM EDTSpecial Weather StatementFFCCobb23 min
Mar 16, 7:10 PM EDTSpecial Weather StatementFFCTelfair50 min
Mar 16, 7:18 PM EDTSpecial Weather StatementFFCWashington42 min
Mar 16, 7:48 PM EDTSpecial Weather StatementFFCDeKalb, Rockdale42 min

Nearby

Special Weather Statements in Georgia, 2012Every special weather statement in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.